# SDR QXEA2017042000307

- Difficulty date: April 14, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 85339527108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT BAGGAGE SHEAR WEB BETWEEN X698.0 AND X714.0. REPLACED AFT BAGGAGE WEB BETWEEN X698.0 AND X714.0 WITH NEW PN 85339527-108 IAW SRM 51-42-05-02-01 REV 16.
